MathSciNet Relay Station
MathSciNet bibliographic data
MR1241267 62E10 (62H10)
Dawid, A. P.; Lauritzen, S. L. Hyper-Markov laws in the statistical analysis of decomposable graphical models. Ann. Statist. 21 (1993), no. 3, 1272–1317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement